# SDR USAA2015030600004

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 18,211 hours, 7,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 FWD ENTRY DOOR ASSIST REQUIRED SERVICING.  SERVICED R2 FWD ENTRY DOOR ASSIST BOTTLE IAW AMM 52-10-00.
